# SDR USAA2015010500006

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 46,980 hours, 16,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGA PHONE INOPERATIVE.  REPLACED FWD MEGA PHONE SYS.  OPERATIONS CHECKED NORMAL IAW AMM 25-65-51-710-002A.
